# SDR EIAA2011020

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 103,116 hours
- Engine: Pwa JT9D7J
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Loose
- Location: P2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SURGED PASSING FL140 EGT AT 750 EPR AT 1.3 HAD SURGE THEN HUNG, NO THROTTLE RESPONSE.  SHUT DOWN ENGINE WAITED 5 MIN, THEN RE-STARTED, AFTER 10 MIN AT FL040, RE-TARDED THROTTLE AND EXPERIENCED 2ND SURGE SHUT DOWN ENGINE WITH NO EXCEEDANCE.  CARRIED OUT TSM 71-00-43 DECELERATION SURGE FLOW CHART NO DEFECTS NOTED.  FAILED EVC TEST CARRIED OUT AS PER MM 71-00-42 PROCEDURE 5 ALL INDICATIONS NILL.  BORESCOPE INSPECTION CARRIED OUT PER TSM 71-0043 AND 72-00-00 NO DEFECTS NOTED TANDOM BLEED SCHEDULING INSP CARRIED OUT AS PER MM 71-00-00 PROCEDURE 5 ALL INDICATIONS NILL.  FOUND P2 LINE LOOSE AT PRBC TIGHTEN AS PER 71-51-01 OPS CHECKED NORMAL. (ORIGINAL SUBMISSION: 2-24-2011)
